MathSciNet Relay Station
MathSciNet bibliographic data
MR723231 (85b:41005) 41A10 (41A29)
von Golitschek, M. A short proof of Müntz's theorem. J. Approx. Theory 39 (1983), no. 4, 394–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement